Results 1 to 5 of 5

Thread: Side affects

  1. #1

    Side affects

    I would like to know what type of side affects others get from olanzapine. I have been on olanzapine for 3 months now. So would like to know how others are on this medication.

  2. #2
    Join Date
    Jul 2016
    Posts
    519

    Re: Side affects

    I take 2.5mg. The main side effect for me was weight gain, which got way out of control. I have just started a diet and exercise plan to lose some of it. If that doesn't work, I will be asking to change to something else or get off it completely. I'm the heaviest I have been in my life and it isn't healthy. May I ask what side effects you have had? I take mine at night right before bed, so probably a little hard to know if there are any others.
    __________________
    The other side of every fear is FREEDOM

  3. #3
    Join Date
    Sep 2011
    Posts
    4,281

    Re: Side affects

    Hi I take 10mg, I've recently been increased 5 weeks ago to that amount from the 5mg I was taking due to a huge relapse in my anxiety. Fortunately I've not had the weight gain side effect throughout the years I have been on it but I am careful I suppose with what I eat as I'm aware it can be a weight gainer. I found the side effects worse when starting and increasing, I got the tremors, dry mouth and restlessness but fortunately these have now gone. I don't seem to get any long term side effects altho I do have vivid dreams but not sure if that is from the olanzapine or the venlafaxine I take as well? I take mine in split doses, 5mg in the morning and 5mg at night.
    __________________
    You were given this life because you are strong enough to live it x x x x x x x x

  4. #4
    Join Date
    Jan 2017
    Posts
    71

    Re: Side affects

    Only side effect I have had is weight gain. Was on 10mg now down to just under 5mg, trying to get off it. I have put on nearly four stone in just over a year. Not good
    Last edited by diamondgeezer65; 05-07-17 at 11:52.

  5. #5

    Re: Side affects

    Quote Originally Posted by nicola1980 View Post
    Hi I take 10mg, I've recently been increased 5 weeks ago to that amount from the 5mg I was taking due to a huge relapse in my anxiety. Fortunately I've not had the weight gain side effect throughout the years I have been on it but I am careful I suppose with what I eat as I'm aware it can be a weight gainer. I found the side effects worse when starting and increasing, I got the tremors, dry mouth and restlessness but fortunately these have now gone. I don't seem to get any long term side effects altho I do have vivid dreams but not sure if that is from the olanzapine or the venlafaxine I take as well? I take mine in split doses, 5mg in the morning and 5mg at night.
    I have been following your story as I have had a BAD year. Currently on Zyprexa and Paxil and still kind of struggling. Did your Zyprexa increase work and did you stabilize? I am currently only taking 2.5mgs of Zyprexa at night.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Side affects take 2
    By Mummyof2x in forum Citalopram / Celexa
    Replies: 10
    Last Post: 22-05-15, 10:13
  2. Day 2, side-affects advice!
    By emu12 in forum Citalopram / Celexa
    Replies: 2
    Last Post: 04-11-11, 13:40
  3. Side affects? Or is something going on?
    By sammie23 in forum Health Anxiety
    Replies: 3
    Last Post: 05-07-11, 11:37
  4. Side Affects
    By CELTIC67 in forum Citalopram / Celexa
    Replies: 6
    Last Post: 06-07-09, 17:38
  5. side affects
    By angietomjimandcass in forum Citalopram / Celexa
    Replies: 5
    Last Post: 06-07-09, 17:19

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •